# SDR DALA2021092005632

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 62,977 hours, 23,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7949464) DURING INSPECTION FOUND DOOR L2 LOWER EMERGENCY EXIT SIGN INOP. FOUND SOLDER BROKE LOOSE ON NEGATIVE TERMINAL ON CIRCUIT BOARD. RE SOLDERED & OPS CKD LIGHT ASSY PER B737 AMM 20-30.
